EconPapers    
Economics at your fingertips  
 

Vectorial Ekeland Variational Principles and Inclusion Problems in Cone Quasi-Uniform Spaces

Jiang Zhu, Lei Wei, Yeol Je Cho and Cheng Cheng Zhu

Abstract and Applied Analysis, 2012, vol. 2012, 1-19

Abstract:

Some new vectorial Ekeland variational principles in cone quasi-uniform spaces are proved. Some new equivalent principles, vectorial quasivariational inclusion principle, vectorial quasi-optimization principle, vectorial quasiequilibrium principle are obtained. Also, several other important principles in nonlinear analysis are extended to cone quasi-uniform spaces. The results of this paper extend, generalize, and improve the corresponding results for Ekeland's variational principles of the directed vectorial perturbation type and other generalizations of Ekeland's variational principles in the setting of -type topological space and quasi-metric spaces in the literatures. Even in usual real metric spaces, some of our results are new.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/310369.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/310369.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:310369

DOI: 10.1155/2012/310369

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:310369